MathSciNet Relay Station
MathSciNet bibliographic data
MR2462096 35Q51 (35Q53 35Q55)
Domrin, A. V. The local holomorphic Cauchy problem for soliton equations of parabolic type. (Russian) Dokl. Akad. Nauk 420 (2008), no. 1, 14--17; translation in Dokl. Math. 77 (2008), no. 3, 332–335
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement